3 doctors weighed in:

Can bactrium ds cause your creatinine to be elevated.

3 doctors weighed in
Dr. David Sneid
Internal Medicine - Endocrinology
1 doctor agrees

In brief: No it doesn't

But the infection it's treating and many other potential causes can -- particularly in someone with a transplant.
You really need to discuss this with your doctor.

In brief: No it doesn't

But the infection it's treating and many other potential causes can -- particularly in someone with a transplant.
You really need to discuss this with your doctor.
Dr. David Sneid
Dr. David Sneid
Thank
Dr. Jack Rubin
Internal Medicine - Nephrology & Dialysis

In brief: Bactrim (sulfamethoxazole and trimethoprim) and creat

Bactrim (sulfamethoxazole and trimethoprim) is not one of the drugs that elevate serum creatinine.
Causes that do so acutely are obstruction, drugs that injure the kidney and dehydration, among others. Do any of these apply to you?

In brief: Bactrim (sulfamethoxazole and trimethoprim) and creat

Bactrim (sulfamethoxazole and trimethoprim) is not one of the drugs that elevate serum creatinine.
Causes that do so acutely are obstruction, drugs that injure the kidney and dehydration, among others. Do any of these apply to you?
Dr. Jack Rubin
Dr. Jack Rubin
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
14 years in practice
398K people helped
Continue
111,000 doctors available
Read more answers from doctors